# SDR SWIA200617374

- Difficulty date: November 4, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N702EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- Aircraft time: 10,601 hours, 7,475 cycles
- Engine: Ge CF348C1
- System (JASC): 3417 · Air Data Computer
- Part: Computer
- Part number: 8220372436
- Part serial: 1YM9G
- Condition: Malfunctioned
- Location: Air Data
- Part time: 1,275 hours, 845 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RED FLAGS (ALT, IAS, V/S) ON LT PRIMARY FLIGHT DISPLAY.  REPLACED ADC1 IAW 34-13-01 AND PURGED PITOT SYSTEM IAW MM 34-11-00, ADC.
